MathSciNet Relay Station
MathSciNet bibliographic data
MR142508 10.13 (10.66)
Bernstein, Leon Zur Lösung der diophantischen Gleichung $m/n=1/x+1/y+1/z$, insbesondere im Fall $m=4$. (German) J. Reine Angew. Math. 211 1962 1–10.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement